# SDR G9CR201506020001

- Difficulty date: May 28, 2015
- Submitted: June 2, 2015
- Operation: General aviation
- Filed by: DMFS Acquisition LLC, repair station G9CR485J
- Aircraft: N500XK
- Make and model: Piper PA46-500TP
- Aircraft serial: 4697593
- Aircraft time: 10 hours, 4 cycles
- Engine: Pwc PT6A42A
- Engine time: 10 hours, 4 cycles
- Propeller: Hartzl HCE4N3
- System (JASC): 2731 · Elevator Tab Control System
- Part: Encoder
- Part number: SAE535
- Part serial: 19898
- Condition: Binding
- Part time: 10 hours, 4 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE ENCODER FOR CABIN PRESSURIZATION SYSTEM LOCATED FORWARD OF THE INSTRUMENT PANEL AND ABOVE THE PEDESTAL, SEPARATED FROM THE MOUNTING BRACKET AND LODGED IN THE ELEVATOR CONTROL QUADRANT, RESULTING IN LIMITED ELEVATOR CONTROL FOR THE PILOT ON APPROACH TO LANDING.  THE THUMB NUT SECURING THE ENCODER TO ITS MOUNTING BRACKET LOOSENED OR WAS NOT INSTALLED PROPERLY AND ALLOWED THE ENCODER TO FALL INTO THE ELEVATOR CONTROL SYSTEM.  NEEDS A WAY TO SAFETY THE HARDWARE HOLDING THE ENCODER IN PLACE.
